# SDR CHQA201000211

- Difficulty date: November 18, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N561RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145447
- Aircraft time: 21,065 hours, 16,936 cycles
- Engine: Allsn AE3007A
- Engine time: 22,462 hours, 19,626 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: False Activation
- Location: Brake System
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING GEAR EXTENSION ON FINAL APPROACH, THE CREW REPORTED A BRAKE DEGRADED MESSAGE ON EICAS.  THE QRH WAS FOLLOWED AND THE CREW DECLARED AN EMERGENCY AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE RESET THE BRAKE SYSTEM, AND THE BRAKES WERE OPERATING NORMALLY PER MM 32-41-00 AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
